Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Bump on the labia majora, aggravated on shaving, intense pain, discomfort and pus on pricking, soreness on groin. Remedy?

A few days ago I noticed a little bump forming on my right liba majora, since I had not shaved my pubic area in about two weeks I decided to clean things up to get a better look. The next day the bump had gotten 3 times the size along with some major swelling . I did what anyone would do and tried poking it with a needle to release the pressure. A little pus came out, very little! I have been applying warm wash cloth, cleaning area, and soaking in epsomsalt, no change. My pump is the size of a marble and I have so much pain and discomfort I cannot even sleep at night or sit down. Also my groin is rather sore. What can I do?
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for query,
You have an inflammed boil at pubic area.Poking with needle may aggravate the condition.
You need anti inflammatory medicine with antibiotics for it.Don't pok it again.
Answered: Mon, 30 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor